# SDR GUU2008F00058

- Difficulty date: September 30, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED LT ELEVATOR OTBD HINGE BRACKET CORRODED.  REPLACED LT OTBD ELEVATOR HINGE BRACKET.
